PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998-1999 | 87 | 2 | 89-102
Tytuł artykułu

Arithmetic properties of periodic points of quadratic maps, II

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
87
Numer
2
Strony
89-102
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-23
poprawiono
1998-02-18
Twórcy
  • Department of Mathematics, Wellesley College, Wellesley, Massachusetts 02481-8203, U.S.A.
Bibliografia
  • [ba] E. Bach, Toward a theory of Pollard's rho method, Inform. and Comput. 90 (1991), 139-155.
  • [bo] T. Bousch, Sur quelques problèmes de dynamique holomorphe, thèse, Université de Paris-Sud, Centre d'Orsay, 1992.
  • [de] R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley, 1987.
  • [fps] V. Flynn, B. Poonen and E. Schaefer, Cycles of quadratic polynomials and rational points on a genus 2 curve, Duke Math. J. 90 (1997), 435-463.
  • [m1] P. Morton, Arithmetic properties of periodic points of quadratic maps, Acta Arith. 62 (1992), 343-372.
  • [m2] P. Morton, Characterizing cyclic cubic extensions by automorphism polynomials, J. Number Theory 49 (1994), 183-208.
  • [m3] P. Morton, On certain algebraic curves related to polynomial maps, Compositio Math. 103 (1996), 319-350.
  • [mp] P. Morton and P. Patel, The Galois theory of periodic points of polynomial maps, Proc. London Math. Soc. 68 (1994), 225-263.
  • [ms] P. Morton and J. Silverman, Periodic points, multiplicities and dynamical units, J. Reine Angew. Math. 461 (1995), 81-122.
  • [mv] P. Morton and F. Vivaldi, Bifurcations and discriminants for polynomial maps, Nonlinearity 8 (1995), 571-584.
  • [rw] P. Russo and R. Walde, Rational periodic points of the quadratic function $Q_c(x) = x² + c$, Amer. Math. Monthly 101 (1994), 318-331.
  • [tvw] E. Thiran, D. Verstegen and J. Weyers, p-adic dynamics, J. Statist. Phys. 54 (1989), 893-913.
  • [vh1] F. Vivaldi and S. Hatjispyros, Galois theory of periodic orbits of rational maps, Nonlinearity 5 (1992), 961-978.
  • [vh2] F. Vivaldi and S. Hatjispyros, A family of rational zeta functions for the quadratic map, Nonlinearity 8 (1995), 321-332.
  • [w1] L. Washington, A family of cyclic quartic fields arising from modular curves, Math. Comp. 57 (1991), 763-775.
  • [w2] L. Washington, Introduction to Cyclotomic Fields, Springer, New York, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav87i2p89bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.